Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 199, NWS Fort Worth, TX

May 10, 2016Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2016, 6:53 PM CDT for Parker County, Tarrant County, Texas. It was in force for 67 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 6:53 PM CDT (23:53 UTC)
Expired
May 10, 2016, 8:00 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
65.0 mph

Counties Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 31 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:00 PM CDTHAIL 0.88Hudson Oaks, TX$$
May 10, 7:15 PM CDTTSTM WND GST 652 W White Settlement, TXWHITE SETTLEMENT ROAD AND CHAPEL CREEK BLVD
May 10, 7:16 PM CDTTSTM WND GST 604 W White Settlement, TXAND 3 TO 4 INCH TREE LIMBS DOWNED
May 10, 7:20 PM CDTTSTM WND GST 701 Nw Westworth, TXKNFW AWOS
May 10, 7:20 PM CDTHAIL 0.88Lake Worth, TXNICKEL SIZE HAIL AT LOOP 820 AND JACKSBORO HIGHWAY
May 10, 7:30 PM CDTTSTM WND GST 60Fort Worth, TXBEACH STREET AND I-30. ALSO 2 FEET DIAMETER TREE BLOWN DOWN
May 10, 7:47 PM CDTTSTM WND GST 65Hurst, TXALSO 6 INCH TREE LIMBS DOWN.
May 10, 7:54 PM CDTTSTM WND GST 608 Ene Fort Worth, TXi820 NORTH BOUND AT RANDOL MILL ROAD. ALSO MULTIPLE TREE BRANCHES DOWN
May 10, 7:55 PM CDTTSTM WND GST 65Hurst, TXESTIMATED 65 MPH WIND GUST AT TRINITY BLVD AND S. RAIDER DR. IN HURST
May 10, 7:56 PM CDTTSTM WND GST 73Euless, TXGLADE ROAD AND 360. MEASURED WITH A HAND-HELD ANEMOMETER
May 10, 8:04 PM CDTTSTM WND DMGEuless, TX6 INCH TREE LIMBS DOWNS WITH AN ESTIMATED 60 MPH WIND GUST AT GLADE ROAD AND HIGHWAY 121 IN EULESS
May 10, 8:07 PM CDTHAIL 0.751 Ne Grapevine, TXSOUTH SIDE GRAPEVINE RESERVOIR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 399 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2081 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
399 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

606 
WUUS54 KFWD 102353
SVRFWD
TXC367-439-110100-
/O.NEW.KFWD.SV.W.0199.160510T2353Z-160511T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WEATHERFORD... MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 65 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ANNETTA AROUND 655 PM CDT. 
  WILLOW PARK AROUND 700 PM CDT. 
  ALEDO AROUND 705 PM CDT. 
  LAKESIDE AROUND 720 PM CDT.  
  BENBROOK...WHITE SETTLEMENT AND LAKE WORTH AROUND 725 PM CDT. 
  FORT WORTH AROUND 730 PM CDT.
  EDGECLIFF VILLAGE AND EDGECLIFF AROUND 735 PM CDT. 
  BLUE MOUND AROUND 740 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3299 9726 3298 9703 3255 9704 3256 9786
      3299 9786
TIME...MOT...LOC 2351Z 261DEG 25KT 3272 9772 

HAIL...1.50IN
WIND...65MPH
 
$$

DUNN
3 follow-up statements
063 
WWUS54 KFWD 110011
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE MAY 10 2016

TXC367-439-110100-
/O.CON.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
PARKER TX-TARRANT TX-
711 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN PARKER AND TARRANT COUNTIES...

AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKESIDE TO 8 MILES SOUTH OF ALEDO...MOVING EAST
AT 35 MPH.

HAZARD...65 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR... 
BENBROOK...WHITE SETTLEMENT AND LAKESIDE AROUND 715 PM CDT.  
RIVER OAKS...SANSOM PARK...LAKE WORTH AND WESTWORTH VILLAGE 
AROUND  720 PM CDT.   
SAGINAW AND FORT WORTH AROUND 725 PM CDT.   
BLUE MOUND AROUND 730 PM CDT.  
HALTOM CITY...BURLESON...WATAUGA...CROWLEY AND EDGECLIFF AROUND 735 PM.
FOREST HILL...RICHLAND HILLS AND EDGECLIFF VILLAGE AROUND 740 PM CDT.   
HURST...EVERMAN...RENDON AND NORTH RICHLAND HILLS AROUND 745 PM CDT.
BEDFORD...COLLEYVILLE AND KENNEDALE AROUND 750 PM CDT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3299 9726 3298 9703 3255 9704 3257 9781
      3291 9765
TIME...MOT...LOC 0009Z 263DEG 29KT 3280 9752 3258 9760 

HAIL...1.00IN
WIND...65MPH
 
$$

92
631 
WWUS54 KFWD 110027
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT TUE MAY 10 2016

TXC367-439-110100-
/O.CON.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
PARKER TX-TARRANT TX-
727 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN PARKER AND TARRANT COUNTIES...

AT 725 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SANSOM PARK TO NEAR CROWLEY...MOVING EAST AT 35
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 720 PM A 70 MPH WIND GUST WAS 
         REPORTED AT JRB NAVY BASE IN NW FORT WORTH. OTHER SPOTTERS 
         ARE REPORTING 60 TO 65 MPH WINDS ACROSS WESTERN TARRANT COUNTY.


IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  SAGINAW AND BLUE MOUND AROUND 730 PM CDT. 
  HALTOM CITY...BURLESON...WATAUGA...EDGECLIFF VILLAGE AND EDGECLIFF 
  AROUND 735 PM CDT. 
  FOREST HILL AND RICHLAND HILLS AROUND 740 PM CDT. 
  BEDFORD...HURST...KENNEDALE...EVERMAN...RENDON AND NORTH RICHLAND 
  HILLS AROUND 745 PM CDT. 
  COLLEYVILLE AROUND 750 PM CDT. 
  FORT WORTH...ARLINGTON...MANSFIELD...EULESS AND PANTEGO AROUND 755 PM 
  CDT. 
  GRAND PRAIRIE AROUND 800 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ANNETTA NORTH...SANCTUARY...WESTOVER HILLS...ANNETTA SOUTH AND WESTLAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3299 9726 3298 9703 3255 9704 3257 9781
      3291 9765
TIME...MOT...LOC 0025Z 263DEG 29KT 3281 9735 3259 9743 

HAIL...1.00IN
WIND...70MPH
 
$$

92
248 
WWUS54 KFWD 110046
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT TUE MAY 10 2016

TXC367-110054-
/O.CAN.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
PARKER TX-
746 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3298 9703 3255 9704 3256 9750 3296 9742
      3299 9726
TIME...MOT...LOC 0044Z 253DEG 27KT 3292 9723 3273 9723 

$$

TXC439-110100-
/O.CON.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
TARRANT TX-
746 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TARRANT COUNTY...

AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KELLER TO NEAR PANTEGO...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. SEVERAL REPORTS OF WIND GUSTS OVER 65 MPH 
HAVE ALREADY BEEN RECEIVED ACROSS TARRANT COUNTY.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  BEDFORD...HURST AND ROANOKE AROUND 750 PM CDT. 
  SOUTHLAKE AND COLLEYVILLE AROUND 755 PM CDT. 
  FORT WORTH...ARLINGTON...GRAND PRAIRIE...EULESS...GRAPEVINE AND 
  COPPELL AROUND 800 PM CDT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.  THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS OVER 
70 MPH. 


&&

LAT...LON 3298 9703 3255 9704 3256 9750 3296 9742
      3299 9726
TIME...MOT...LOC 0044Z 253DEG 27KT 3292 9723 3273 9723 

HAIL...1.00IN
WIND...70MPH
 
$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:27 PM CDT, 26 minutes earlier.

Area forecast discussion, May 10, 6:27 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE MAY 10 2016

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THUNDERSTORMS AT ALL METROPLEX TERMINALS. THE MOST LIKELY TIME FOR
THESE STORMS TO IMPACT THE METRO SITES WILL BE BETWEEN 00Z AND
03Z. FTW AND AFW MAY EVEN HAVE THUNDER JUST PRIOR TO 00Z AS
STORMS CONTINUE TO DEVELOP OVER WESTERN TARRANT COUNTY. THESE
STORMS HAVE A HISTORY OF HAIL AND GUSTY WINDS SO THESE HAZARDS ARE
LIKELY. WACO WILL ALSO HAVE A GOOD CHANCE OF STORMS BETWEEN 00Z
AND 04Z AS STORMS MOVE EAST/SOUTHEAST OUT OF HAMILTON AND BOSQUE
COUNTY. ALL STORMS SHOULD WEAKEN AND DISSIPATE BETWEEN 03Z AND
05Z.

VFR CONDITIONS WILL PREVAIL AFTER THE STORMS MOVE THROUGH.
HOWEVER...SOME MVFR CEILINGS WILL LIKELY RETURN TO WACO AROUND
SUNRISE AND THE METROPLEX TAF SITES AN HOUR OR TWO LATER. MVFR
CEILINGS WILL LIFT AND SCATTER BY MIDDAY WEDNESDAY BUT CEILINGS
AROUND 5000 FT WILL PREVAIL THROUGH WEDNESDAY AFTERNOON.

A SOUTH WIND WILL PREVAIL AT SPEEDS BETWEEN 12 AND 18 KNOTS ALONG
WITH SOME STRONGER GUSTS IN AND NEAR THUNDERSTORMS.

THE BEST CHANCE OF STORMS WEDNESDAY AFTERNOON WILL BE NORTHWEST OF
ALL TAF SITES SO WILL NOT MENTION IN THIS FORECAST PACKAGE.

79

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT TUE MAY 10 2016/
NOT A GREAT DEAL OF CHANGE FROM THE MORNING UPDATE REGARDING THE
FORECAST THROUGH THE REMAINDER OF THE AFTERNOON/EVENING. ONE
MINUTE VISIBLE SATELLITE IMAGERY SHOWS AN EXPANDING CU FIELD FROM
NEAR DEL RIO NORTHEAST TO BROWNWOOD AND INTO EASTLAND CO. THE
DRYLINE IS LOCATED RIGHT IN THIS AREA ALTHOUGH CONVERGENCE HAS
GENERALLY BEEN WEAK. CU SHOULD CONTINUE TO BUILD WITH TEMPERATURES
NOW IN THE MID 90S ACROSS THIS AREA.

THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS HAS BECOME EXTREMELY
UNSTABLE WITH MIXED LAYER CAPES AROUND 4000J/KG RIGHT ALONG THE
I-35 CORRIDOR. THERE IS STILL SOME INHIBITION TO OVERCOME BUT THIS
SHOULD BECOME QUITE WEAK OVER THE NEXT COUPLE OF HOURS. WATER
VAPOR IMAGERY SHOWS A WEAK SHORTWAVE TROUGH MOVING OUT OF MEXICO
THAT WILL SPREAD ACROSS THE REGION OVER THE NEXT SEVERAL HOURS.
THE ASSOCIATED DEEP LAYER FORCING WITH THIS FEATURE IS RATHER
WEAK...BUT WITH ERODING CIN AND AT LEAST SOME CONVERGENCE ALONG
THE DRYLINE...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP BY 4-5 PM MAINLY WEST OF I-35.

STEEP LAPSE RATES AND MARGINAL DEEP LAYER SHEAR WILL SUPPORT
ORGANIZED CLUSTERS OF SEVERE STORMS WITH MAINLY A VERY LARGE HAIL
AND DAMAGING WIND THREAT. HIGH RESOLUTION GUIDANCE SUGGESTS THAT
ORGANIZED COLD POOLS ARE LIKELY TO DEVELOP AND ALLOW THESE STORMS
TO PROPAGATE EASTWARD THROUGH THE EVENING. GIVEN THE EXTREME
INSTABILITY AND WEAKENING INHIBITION...ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG ANY OUTFLOWS AND THESE TOO WILL
LIKELY BE SEVERE. ONE OR MORE BOWING LINE SEGMENTS IS LIKELY
THROUGH THE EVENING WHICH WOULD SUPPORT AN ENHANCED WIND DAMAGE
THREAT.

CONCERNING TORNADO POTENTIAL...OVERALL DEEP LAYER SHEAR IS
MARGINAL...HOWEVER MODEST SHEAR IN THE LOWEST 3KM COMBINED WITH
STRONG INSTABILITY WILL STILL SUPPORT AN ISOLATED TORNADO. THIS
POTENTIAL WILL BE MAXIMIZED IN ANY AREAS WHERE SURFACE WINDS CAN
BE LOCALLY BACKED WHICH MAY BE MOSTLY LIKELY TO OCCUR WITH NEW
CONVECTION IN THE VICINITY OF AN OUTFLOW BOUNDARY.

POPS WILL BE HIGHEST FOR THE REMAINDER OF THE AFTERNOON AND
EVENING GENERALLY SOUTH OF I-20...ALTHOUGH ALL AREAS OF NORTH AND
CENTRAL TEXAS NEED TO MONITOR THE POTENTIAL FOR SEVERE STORMS
THROUGH LATE EVENING. THIS ACTIVITY SHOULD MOVE EAST LATER
TONIGHT WITH STORM CHANCES ENDING FROM WEST TO EAST.

ON WEDNESDAY...A COLD FRONT WILL SLIDE SOUTH INTO OKLAHOMA AND THE
DRYLINE WILL STILL BE POSITIONED ACROSS WESTERN NORTH TEXAS. WE
ARE AGAIN EXPECTED TO DESTABILIZE BY LATE AFTERNOON WITH SCATTERED
SEVERE THUNDERSTORMS DEVELOPING ALONG THE DRYLINE ACROSS THE
NORTHWEST COUNTIES. THE CONVECTIVE EVOLUTION LATE TOMORROW NIGHT
IS A LITTLE UNCERTAIN...BUT IT DOES APPEAR THAT THERE IS A DECENT
SHOT OF THUNDERSTORMS CONTINUING ACROSS NORTH TEXAS AS THE FRONT
MOVES SOUTHWARD. THUNDERSTORM CHANCES ON THURSDAY ARE OBVIOUSLY
DEPENDENT ON WHAT HAPPENS LATE WEDNESDAY NIGHT...SO FOR NOW WILL
BROADBRUSH 40 POPS ACROSS THE AREA AS THE COLD FRONT IS EXPECTED
TO BE IN THE AREA. SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME
AS WELL.

IT LOOKS LIKE WE WILL GET A LITTLE BREAK ON FRIDAY AS RIDGING
BUILDS INTO THE AREA AND HIGH PRESSURE BEHIND THE FRONT SETTLES
IN. THE RESPITE WILL BE SHORT LIVED THOUGH AS NORTHWEST FLOW ALOFT
WILL SUPPORT AN ACTIVE WEATHER PERIOD OVER THE WEEKEND INTO EARLY
NEXT WEEK. RIGHT NOW...AS BEST WE CAN TELL...THE HIGHEST STORM
CHANCES WILL BE ON SUNDAY/SUNDAY NIGHT WITH A POSSIBLE MCS MOVING
THROUGH THE REGION.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    71  87  69  81  61 /  30  20  50  40  10
WACO                70  86  69  81  63 /  50  20  30  40  20
PARIS               69  84  67  79  58 /  20  20  50  40  10
DENTON              70  87  67  78  58 /  20  20  50  40  10
MCKINNEY            70  86  67  79  58 /  30  20  50  40  10
DALLAS              71  87  69  81  62 /  30  20  50  40  10
TERRELL             70  86  68  79  61 /  30  20  40  40  10
CORSICANA           70  86  68  81  63 /  40  20  30  40  20
TEMPLE              70  87  69  82  64 /  60  20  20  40  30
MINERAL WELLS       68  88  66  78  58 /  10  30  50  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/58
Hazardous weather outlook, May 10, 3:25 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT TUE MAY 10 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH AND CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING. LARGE
HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS. COVERAGE OF STORMS WILL BE HIGHEST SOUTH OF INTERSTATE
20 AND WEST OF INTERSTATE 35. ALL STORMS SHOULD DISSIPATE BEFORE
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AFTERNOON THROUGH
THURSDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. SOME SEVERE
STORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING ALONG THE
DRYLINE AND ALSO ALONG A SOUTHWARD MOVING COLD FRONT WEDNESDAY
NIGHT AND THURSDAY. THE THREAT FOR SEVERE STORMS WEDNESDAY
AFTERNOON AND NIGHT WILL BE NORTHWEST OF A LINE FROM PARIS TO
HILLSBORO TO LAMPASAS. THE THREAT FOR SEVERE STORMS WILL EXPAND TO
INCLUDE NEARLY ALL OF NORTH AND CENTRAL TEXAS ON THURSDAY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS BUT AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY
RAINFALL FROM CLUSTERS OF STORMS MAY CAUSE LOCALIZED FLOODING.
THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THURSDAY
AFTERNOON AND EVENING.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN SATURDAY AFTERNOON
AND EVENING WEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.
THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REGION SUNDAY AND
MONDAY. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DURING THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND
EVENING SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35.
ELSEWHERE...SPOTTER ACTIVATION IS POSSIBLE MAINLY AFTER 5 PM.

In the hours before

Local storm report, May 10, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             9 S WEATHERFORD         32.64N  97.80W
05/10/2016  E0.88 INCH       PARKER             TX   AMATEUR RADIO

            IN TIN TOP
Local storm report, May 10, 6:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     2 S WEATHERFORD         32.74N  97.80W
05/10/2016  E65 MPH          PARKER             TX   AMATEUR RADIO
Local storm report, May 10, 6:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             WEATHERFORD             32.77N  97.80W
05/10/2016  E0.88 INCH       PARKER             TX   AMATEUR RADIO
Local storm report, May 10, 6:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             WEATHERFORD             32.77N  97.80W
05/10/2016  E1.00 INCH       PARKER             TX   AMATEUR RADIO
Local storm report, May 10, 6:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 S WEATHERFORD         32.74N  97.80W
05/10/2016  E0.88 INCH       PARKER             TX   AMATEUR RADIO
Local storm report, May 10, 6:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             WEATHERFORD             32.77N  97.80W
05/10/2016  M1.50 INCH       PARKER             TX   AMATEUR RADIO

            PING PONG BALL SIZED HAIL REPORTED IN WEATHERFORD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:09 PM CDTAreal Flood AdvisoryFWDLamar2 hr
May 9, 7:28 PM CDTSevere Thunderstorm WarningFWDLamar62 min
May 9, 7:44 PM CDTFlash Flood WarningFWDLamar2 hr
May 9, 8:08 PM CDTTornado WarningFWDLamar37 min
May 9, 8:26 PM CDTSevere Thunderstorm WarningFWDLamar64 min
May 9, 8:33 PM CDTTornado WarningFWDLamar27 min
May 9, 8:44 PM CDTTornado WarningFWDLamar16 min
May 9, 9:36 PM CDTAreal Flood WarningFWDLamar3 hr
May 10, 12:28 AM CDTAreal Flood WarningFWDLamar3 hr
May 10, 7:09 AM CDTRiver Flood WarningFWDDenton12 hr
May 10, 8:13 AM CDTRiver Flood WarningFWDDallas7 days
May 10, 4:25 PM CDTSevere Thunderstorm WarningFWDComanche, Mills65 min
May 10, 4:52 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills53 min
May 10, 5:15 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath60 min
May 10, 5:30 PM CDTFlash Flood WarningFWDMills3 hr
May 10, 5:40 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills65 min
May 10, 5:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto57 min
May 10, 6:06 PM CDTSevere Thunderstorm WarningFWDHood, Parker54 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas63 min
May 10, 6:37 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.